# SDR R61A20100115

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 3,985 hours, 3,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003026
- Condition: Discharged
- Location: Cabin
- Part time: 346 hours, 285 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 2 EMERGENCY LIGHTS IN THE CABIN WOULDN'T TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ELPU PER EMB AMM AND TIGHTENED THE CP FOR THE NR 3 EMERGENCY LIGHT.  A/C WAS THEN RETURNED TO SERVICE.
